# SDR CA151030017

- Difficulty date: October 27, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, E, M
- Precautionary procedure: E

## Discrepancy

(CAN)  APPARENTLY THE AIRCRAFT GLIDED DURING THE APPROACH. THE FSR OFFERED ASSISTANCE TO THE OPERATOR AND AUTHORITY. UPDATE #1: THE INVESTIGATOR IN CHARGE REPORTED FSR THAT THE SEQUENCE OF EVENT WAS THE ENGINE LOST POWER DURING FINAL APPROACH, VIBRATION FELT VERY HIGH, ITT UNSTABLE IN HIGH, OIL PRESSURE LOSS SINCE DESCENDING UP TO YELLOW ARC, AIRCRAFT LANDED AND ENGINE CUT OFF BY PILOT AFTER LANDED/GROUND STRIKE OCCURRED. OIL LEVEL CHECK CARRY OUT BY INVESTIGATOR, STILL FOUND OIL QTY, NO SIGN OF OIL LEAK EXTERNALLY.
